MAUDE Adverse Event Report: BECTON DICKINSON, S.A. CONNECTOR LUER LOCK C45; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. CONNECTOR LUER LOCK C45; INTRAVASCULAR ADMINISTRATION SET
Model Number 515202
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the connector luer lock c45 experienced flow issues when used for infusion during use.The following information was provided by the initial reporter: material no: 515202, batch no: unknown.Event description: n35/c45 seemed to be clogged when starting infusion.The drug from secondary chemo bag was not pulling.Seemed like it was just pulling air.They changed n35 & c45 and everything worked fine.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.
 
Event or Problem Description
It was reported that the connector luer lock c45 experienced flow issues when used for infusion during use.The following information was provided by the initial reporter: material no: 515202 batch no: unknown event description: n35/c45 seemed to be clogged when starting infusion.The drug from secondary chemo bag was not pulling.Seemed like it was just pulling air.They changed n35 & c45 and everything worked fine.

Brand Name
CONNECTOR LUER LOCK C45
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9527883
Report Number3003152976-2019-00887
Device Sequence Number14149131
Product Code ONB
UDI-Device Identifier30382905152024
UDI-Public30382905152024
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515202
Device Catalogue Number515202
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;